MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. JELCO SAF-T HOLDER W/LUER ADAPTER; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. JELCO SAF-T HOLDER W/LUER ADAPTER; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number 96000
Medical Device Problem Codes Break (1069); Difficult to Remove (1528)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.
 
Event or Problem Description
It was reported that their nurse had issues with the clear tipped adapter which includes the device being stuck at the end of the central line and it broke apart when the nurse unscrewed it.A patient had to have their central line replaced because they could not remove the broken plastic from the end of his line.No medical intervention was provided.The outcome of the event is unknown.It's still unknown if patient was injured or there was clinical injury during product fault occurred.
 
Additional Manufacturer Narrative
This file is a retraction as the information was incorrectly filed under this registration number, please reference mrn 3012307300-2025-08353-00 for details pertinent to this event.

Brand Name
JELCO SAF-T HOLDER W/LUER ADAPTER
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22075788
Report Number9617604-2025-00220
Device Sequence Number21173020
Product Code JKA
UDI-Device Identifier20351688062953
UDI-Public(01)20351688062953(17)250307(10)6097432
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K923090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number96000
Device Lot Number6097432
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown